Qualitative properties of monotone linear parabolic operators

Faragó, István and Horváth, Róbert: Qualitative properties of monotone linear parabolic operators. (2008)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_008_qtde_2008_008_001-015.pdf

Download (152kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2008
Volume: 8
Number: 8
ISSN: 1417-3875
Page Range: pp. 1-15
Uncontrolled Keywords: Monoton operátor, Differenciálegyenlet - parabolikus
Additional Information: Bibliogr.: 15. p.
Date Deposited: 2017. May. 04. 14:15
Last Modified: 2020. Jul. 29. 13:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/42748

Actions (login required)

View Item View Item